# SDR IPXA2019051041957

- Difficulty date: April 29, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC13164
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT I/B AILERON I/B LOWER SKIN HAS DEEP WEAR. REMOVED, FABRICATED AND REPLACED SKIN IAW DWG. ARC1316 AND SRM 51-31-01. (MINOR)
